MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL YOGA 24, 0.024" ID, 150CM; CATHETER, PERCUTANEOUS

MEDOS INTERNATIONAL SARL YOGA 24, 0.024" ID, 150CM; CATHETER, PERCUTANEOUS
Catalog Number MC24150Z
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/03/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).A review of manufacturing documentation associated with this lot presented no issues during the manufacturing or inspection processes related to the reported complaint.Physical manufacturer: codman and shurtleff inc., dba depuy synthes products, inc.(b)(4).The name of the initial reporter is unknown.The manufacturer will submit a supplemental report if new facts arise which materially alter information submitted in a previous mdr report.Additional information will be submitted within 30 days of receipt.
 
Event or Problem Description
As reported by an affiliate, during a coil embolization of an aneurysm for thrombus recovery at the middle cerebral artery (m1), a revive se thrombectomy device (frs21452299, s12435) was inserted into the yoga microcatheter (mc24150z, c42381) but there was strong resistance felt in the catheter.Therefore, the stent was replaced with another one (solitaire).However, it could not be reached to the lesion although it was more advanced than the revive.Therefore, the micro catheter was replaced with a non-cerenovus microcatheter.The procedure was successfully completed without further issues or delay.There was no patient injury or complications reported.The products are not available for the investigation.The products were new and stored per labeling instructions.The procedure was conducted in accordance with the instructions for use (ifu) and constant flush had been maintained at all time.No visible defect/damage was noted on the products prior to the event.It was a case that there was heavily tortuousness due to bovine and difficult to approach.No report of the other device used in the procedure is available.No further information is available.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).(b)(6).Additional information indicated that there was no loss of mc cerebral target position when resistance was with the revive.Complaint conclusion: as reported by an affiliate, during a coil embolization of an aneurysm for thrombus recovery at the middle cerebral artery (m1), revive se thrombectomy device ((b)(4), s12435) was inserted into the yoga microcatheter (mc24150z, c42381) but there was strong resistance felt in the catheter.Therefore, the stent was replaced with another one (solitaire).However, it could not be reached to the lesion although it was more advanced than revive.Therefore, the micro catheter was replaced with a non-cerenovus microcatheter.The procedure was successfully completed without further issues or delay.There was no patient injury or complications reported.The products were new and stored per labeling instructions.The procedure was conducted in accordance with the instructions for use (ifu) and the constant flush had been maintained at all time.No visible defect/damage was noted on the products prior to the event.It was a case that there was heavily tortuousness due to bovine and difficult to approach.The patient¿s vessel level of tortuousness and calcification were unknown.No report of the other device used in the procedure is available.Additional information indicated that there was no loss of mc cerebral target position when resistance was with the revive.No further information is available.(b)(4).The yoga 24 product was not returned for investigation.A review of manufacturing documentation associated with this lot presented no issues during the manufacturing or inspection processes related to the reported complaint.Based on the information provided and without the products available for analysis, it is not possible to draw a conclusion about a clinical relationship between the device and the event of obstructed with microcatheter.However, there are possible vessel characteristics, specifically the tortuosity of the vessel that may have contributed to the event.Based on the device history record review, there is no indication that the event is related to the device manufacturing process.As part of the post market surveillance program, information from this complaint is trended to identify statistical signals for consideration of further correction action.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.

Brand Name
YOGA 24, 0.024" ID, 150CM
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle neuchatel CH-24 00
SZ  CH-2400
MDR Report Key7307569
Report Number3008114965-2018-00540
Device Sequence Number19168047
Product Code DQY
UDI-Device Identifier10886704079255
UDI-Public10886704079255
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K171653
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 02/05/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2020
Device Catalogue NumberMC24150Z
Device Lot NumberC42381
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/05/2018
Supplement Date Received by Manufacturer03/20/2018
Initial Report FDA Received Date03/01/2018
Supplement Report FDA Received Date03/22/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1